MathSciNet Relay Station
MathSciNet bibliographic data
MR2781109 47H10 (54H25 65J15)
Arandjelović, Ivan; Kadelburg, Zoran; Radenović, Stojan Boyd-Wong-type common fixed point results in cone metric spaces. Appl. Math. Comput. 217 (2011), no. 17, 7167–7171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement